Inequalities for the Riemann–Stieltjes Integral of under the Chord Functions with Applications
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 53 (2014) no. 1, pp. 45-64 Cet article a éte moissonné depuis la source Czech Digital Mathematics Library

Voir la notice de l'article

We say that the function $f\colon [a,b] \rightarrow \mathbb {R}$ is under the chord if \begin{equation*} \frac{\left( b-t\right) f(a) +\left( t-a\right) f(b) }{b-a}\ge f(t) \end{equation*} for any $t\in [a,b] $. In this paper we proved amongst other that \begin{equation*} \int _{a}^{b}u(t) df(t) \ge \frac{f(b) -f(a) }{b-a}\int _{a}^{b}u(t) dt \end{equation*} provided that $u\colon [ a,b] \rightarrow \mathbb {R}$ is monotonic nondecreasing and $f\colon [a,b] \rightarrow \mathbb {R}$ is continuous and under the chord. Some particular cases for the weighted integrals in connection with the Fejér inequalities are provided. Applications for continuous functions of selfadjoint operators on Hilbert spaces are also given.
We say that the function $f\colon [a,b] \rightarrow \mathbb {R}$ is under the chord if \begin{equation*} \frac{\left( b-t\right) f(a) +\left( t-a\right) f(b) }{b-a}\ge f(t) \end{equation*} for any $t\in [a,b] $. In this paper we proved amongst other that \begin{equation*} \int _{a}^{b}u(t) df(t) \ge \frac{f(b) -f(a) }{b-a}\int _{a}^{b}u(t) dt \end{equation*} provided that $u\colon [ a,b] \rightarrow \mathbb {R}$ is monotonic nondecreasing and $f\colon [a,b] \rightarrow \mathbb {R}$ is continuous and under the chord. Some particular cases for the weighted integrals in connection with the Fejér inequalities are provided. Applications for continuous functions of selfadjoint operators on Hilbert spaces are also given.
Classification : 26D15, 47A63
Keywords: Fejér inequality; functions of bounded variation; monotonic functions; total variation; selfadjoint operators
@article{AUPO_2014_53_1_a3,
     author = {Dragomir, Silvestru S.},
     title = {Inequalities for the {Riemann{\textendash}Stieltjes} {Integral} of under the {Chord} {Functions} with {Applications}},
     journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
     pages = {45--64},
     year = {2014},
     volume = {53},
     number = {1},
     mrnumber = {3331070},
     zbl = {1310.26019},
     language = {en},
     url = {http://geodesic.mathdoc.fr/item/AUPO_2014_53_1_a3/}
}
TY  - JOUR
AU  - Dragomir, Silvestru S.
TI  - Inequalities for the Riemann–Stieltjes Integral of under the Chord Functions with Applications
JO  - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica
PY  - 2014
SP  - 45
EP  - 64
VL  - 53
IS  - 1
UR  - http://geodesic.mathdoc.fr/item/AUPO_2014_53_1_a3/
LA  - en
ID  - AUPO_2014_53_1_a3
ER  - 
%0 Journal Article
%A Dragomir, Silvestru S.
%T Inequalities for the Riemann–Stieltjes Integral of under the Chord Functions with Applications
%J Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica
%D 2014
%P 45-64
%V 53
%N 1
%U http://geodesic.mathdoc.fr/item/AUPO_2014_53_1_a3/
%G en
%F AUPO_2014_53_1_a3
Dragomir, Silvestru S. Inequalities for the Riemann–Stieltjes Integral of under the Chord Functions with Applications. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 53 (2014) no. 1, pp. 45-64. http://geodesic.mathdoc.fr/item/AUPO_2014_53_1_a3/